Estimates of the reproduction numbers of Spanish influenza using morbidity data.

Vynnycky, E; Trindall, A; Mangtani, P; (2007) Estimates of the reproduction numbers of Spanish influenza using morbidity data. International journal of epidemiology, 36 (4). pp. 881-9. ISSN 0300-5771 DOI: https://doi.org/10.1093/ije/dym071

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/ije/dym071

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar